All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

August 2004 , Volume 4 , Issue 3

Advances in Mathematical Biology

Guest Editors: Lansun Chen, Yang Kuang, Shigui Ruan and Glenn Webb

Select all articles


Asymptotic behavior of disease-free equilibriums of an age-structured predator-prey model with disease in the prey
Ovide Arino, Manuel Delgado and Mónica Molina-Becerra
2004, 4(3): 501-515 doi: 10.3934/dcdsb.2004.4.501 +[Abstract](1183) +[PDF](215.8KB)
A stochastic model for the dynamics of a stage structured population
G. Buffoni, S. Pasquali and G. Gilioli
2004, 4(3): 517-525 doi: 10.3934/dcdsb.2004.4.517 +[Abstract](995) +[PDF](212.9KB)
Intraspecific interference and consumer-resource dynamics
Robert Stephen Cantrell, Chris Cosner and Shigui Ruan
2004, 4(3): 527-546 doi: 10.3934/dcdsb.2004.4.527 +[Abstract](1074) +[PDF](308.2KB)
Permanence of predator-prey system with stage structure
Jing-An Cui and Xinyu Song
2004, 4(3): 547-554 doi: 10.3934/dcdsb.2004.4.547 +[Abstract](1076) +[PDF](168.6KB)
A monotone-iterative method for finding periodic solutions of an impulsive competition system on tumor-normal cell interaction
Jiawei Dou, Lan-sun Chen and Kaitai Li
2004, 4(3): 555-562 doi: 10.3934/dcdsb.2004.4.555 +[Abstract](781) +[PDF](175.6KB)
Periodic solutions of a class of nonautonomous discrete time semi-ratio-dependent predator-prey systems
Meng Fan and Qian Wang
2004, 4(3): 563-574 doi: 10.3934/dcdsb.2004.4.563 +[Abstract](1127) +[PDF](202.3KB)
The dynamics of public goods
Christoph Hauert, Nina Haiden and Karl Sigmund
2004, 4(3): 575-587 doi: 10.3934/dcdsb.2004.4.575 +[Abstract](952) +[PDF](306.0KB)
Optimal birth control problems for nonlinear age-structured population dynamics
Z.-R. He, M.-S. Wang and Z.-E. Ma
2004, 4(3): 589-594 doi: 10.3934/dcdsb.2004.4.589 +[Abstract](830) +[PDF](164.8KB)
Impulsive vaccination of sir epidemic models with nonlinear incidence rates
Jing Hui and Lansun Chen
2004, 4(3): 595-605 doi: 10.3934/dcdsb.2004.4.595 +[Abstract](1199) +[PDF](192.9KB)
The impact of state feedback control on a predator-prey model with functional response
Haiying Jing and Zhaoyu Yang
2004, 4(3): 607-614 doi: 10.3934/dcdsb.2004.4.607 +[Abstract](990) +[PDF](181.6KB)
A note on the stability analysis of pathogen-immune interaction dynamics
Tsuyoshi Kajiwara and Toru Sasaki
2004, 4(3): 615-622 doi: 10.3934/dcdsb.2004.4.615 +[Abstract](978) +[PDF](144.6KB)
Two general models for the simulation of insect population dynamics
Dianmo Li, Zengxiang Gao, Zufei Ma, Baoyu Xie and Zhengjun Wang
2004, 4(3): 623-628 doi: 10.3934/dcdsb.2004.4.623 +[Abstract](855) +[PDF](149.8KB)
Allee effect and a catastrophe model of population dynamics
Dianmo Li, Zhen Zhang, Zufei Ma, Baoyu Xie and Rui Wang
2004, 4(3): 629-634 doi: 10.3934/dcdsb.2004.4.629 +[Abstract](1018) +[PDF](142.2KB)
Stability analysis for SIS epidemic models with vaccination and constant population size
Jianquan Li and Zhien Ma
2004, 4(3): 635-642 doi: 10.3934/dcdsb.2004.4.635 +[Abstract](1220) +[PDF](156.8KB)
Global stability of an age-structured SIRS epidemic model with vaccination
Geni Gupur and Xue-Zhi Li
2004, 4(3): 643-652 doi: 10.3934/dcdsb.2004.4.643 +[Abstract](1054) +[PDF](183.2KB)
Persistence and periodic solutions of a nonautonomous predator-prey diffusion with Holling III functional response and continuous delay
Zhijun Liu and Weidong Wang
2004, 4(3): 653-662 doi: 10.3934/dcdsb.2004.4.653 +[Abstract](989) +[PDF](183.0KB)
Global stability for a chemostat-type model with delayed nutrient recycling
Zhiqi Lu
2004, 4(3): 663-670 doi: 10.3934/dcdsb.2004.4.663 +[Abstract](799) +[PDF](158.2KB)
Asymptotic properties of a delayed SIR epidemic model with density dependent birth rate
Wanbiao Ma and Yasuhiro Takeuchi
2004, 4(3): 671-678 doi: 10.3934/dcdsb.2004.4.671 +[Abstract](957) +[PDF](162.2KB)
Quantifying the danger for Parnassius nomion on Beijing Dongling mountain
Dianmo Li, Zufei Ma and Baoyu Xie
2004, 4(3): 679-686 doi: 10.3934/dcdsb.2004.4.679 +[Abstract](838) +[PDF](147.8KB)
Is there a sigmoid growth of Gause's Paramecium caudatum in constant environment
Dianmo Li, Zufei Ma and Baoyu Xie
2004, 4(3): 687-694 doi: 10.3934/dcdsb.2004.4.687 +[Abstract](868) +[PDF](129.3KB)
A continuous density Kolmogorov type model for a migrating fish stock
Kjartan G. Magnússon, Sven Th. Sigurdsson, Petro Babak, Stefán F. Gudmundsson and Eva Hlín Dereksdóttir
2004, 4(3): 695-704 doi: 10.3934/dcdsb.2004.4.695 +[Abstract](841) +[PDF](223.0KB)
Noise and productivity dependence of spatiotemporal pattern formation in a prey-predator system
H. Malchow, F.M. Hilker and S.V. Petrovskii
2004, 4(3): 705-711 doi: 10.3934/dcdsb.2004.4.705 +[Abstract](940) +[PDF](300.8KB)
A general dynamical theory of foraging in animals
J. G. Ollason and N. Ren
2004, 4(3): 713-720 doi: 10.3934/dcdsb.2004.4.713 +[Abstract](808) +[PDF](158.9KB)
The asymptotic behavior of a chemostat model
Zhipeng Qiu, Jun Yu and Yun Zou
2004, 4(3): 721-727 doi: 10.3934/dcdsb.2004.4.721 +[Abstract](938) +[PDF](167.9KB)
Stability analysis of a simplified model for the control of testosterone secretion
Hongshan Ren
2004, 4(3): 729-738 doi: 10.3934/dcdsb.2004.4.729 +[Abstract](956) +[PDF](194.0KB)
The effect of local prevention in an SIS model with diffusion
Toru Sasaki
2004, 4(3): 739-746 doi: 10.3934/dcdsb.2004.4.739 +[Abstract](782) +[PDF](164.0KB)
Ratio-dependent predator-prey system with stage structure for prey
Xinyu Song, Liming Cai and U. Neumann
2004, 4(3): 747-758 doi: 10.3934/dcdsb.2004.4.747 +[Abstract](1308) +[PDF](188.2KB)
Modelling and analysis of integrated pest management strategy
Sanyi Tang and Lansun Chen
2004, 4(3): 759-768 doi: 10.3934/dcdsb.2004.4.759 +[Abstract](2219) +[PDF](161.3KB)
Correspondence analysis of body form characteristics of Chinese ethnic groups
Feng-mei Tao, Lan-sun Chen and Li-xian Xia
2004, 4(3): 769-776 doi: 10.3934/dcdsb.2004.4.769 +[Abstract](854) +[PDF](152.6KB)
The mathematical method of studying the reproduction structure of weeds and its application to Bromus sterilis
Svend Christensen, Preben Klarskov Hansen, Guozheng Qi and Jihuai Wang
2004, 4(3): 777-788 doi: 10.3934/dcdsb.2004.4.777 +[Abstract](827) +[PDF](202.3KB)
Uniform persistence and periodic solution of chemostat-type model with antibiotic
Kaifa Wang and Aijun Fan
2004, 4(3): 789-795 doi: 10.3934/dcdsb.2004.4.789 +[Abstract](912) +[PDF](174.8KB)
Population dispersal and disease spread
Wendi Wang
2004, 4(3): 797-804 doi: 10.3934/dcdsb.2004.4.797 +[Abstract](1088) +[PDF](165.2KB)
Identifiability of models for clinical trials with noncompliance
Tianfa Xie and Zhong-Zhan Zhang
2004, 4(3): 805-811 doi: 10.3934/dcdsb.2004.4.805 +[Abstract](752) +[PDF](167.7KB)
Testing increasing hazard rate for the progression time of dementia
C. Xiong, J.P. Miller, F. Gao, Y. Yan and J.C. Morris
2004, 4(3): 813-821 doi: 10.3934/dcdsb.2004.4.813 +[Abstract](910) +[PDF](173.5KB)
Periodic solutions of a discrete nonautonomous Lotka-Volterra predator-prey model with time delays
Rui Xu, M.A.J. Chaplain and F.A. Davidson
2004, 4(3): 823-831 doi: 10.3934/dcdsb.2004.4.823 +[Abstract](944) +[PDF](176.9KB)
Population dynamics of sea bass and young sea bass
Masahiro Yamaguchi, Yasuhiro Takeuchi and Wanbiao Ma
2004, 4(3): 833-840 doi: 10.3934/dcdsb.2004.4.833 +[Abstract](927) +[PDF](936.5KB)
Dynamics of a discrete age-structured SIS models
Yicang Zhou and Paolo Fergola
2004, 4(3): 841-850 doi: 10.3934/dcdsb.2004.4.841 +[Abstract](1109) +[PDF](193.8KB)
A simple delayed neural network with large capacity for associative memory
Jianhong Wu and Ruyuan Zhang
2004, 4(3): 851-863 doi: 10.3934/dcdsb.2004.4.851 +[Abstract](999) +[PDF](210.3KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]